# SDR ARWA20050802

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE FIRE LIGHT AND BELL.  ENGINE FIRE SEVERE DAMAGE CHECK COMPLIED WITH.  REMOVED AND REPLACED NR 1 ENGINE LOWER FIRE DETECTOR TUBE ASSEMBLY AND "A" SENSING FIRE LOOP/GROMMETS IN ACCORDANCE WITH M/M 26-11-01 AND INSPECTED FOR ANY LEAKS PNEUMATICS FOUND NORMAL IN ACCORDANCE WITH M/M 36-00 AND M/M 71-00-00; PERFORMED ENGINE RUN-UP AT TAKE OFF POWER ON ENGINE NR 1 IN ACCORDANCE WITH MM 71-00-00,  FOUND NORMAL, NO DISCREPANCIES NOTED.
